A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial

Oliver Dasbach, Anastasiia Tsvietkova

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We give a refined upper bound for the hyperbolic volume of an alternating link in terms of the first three and the last three coefficients of its colored Jones polynomial.

Original languageEnglish (US)
Pages (from-to)1047-1060
Number of pages14
JournalMathematical Research Letters
Volume22
Issue number4
DOIs
StatePublished - 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial'. Together they form a unique fingerprint.

Cite this